# SDR SIMA1984

- Difficulty date: July 16, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N604DG
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DSM - FLT 4114 - DURING CRUISE FLIGHT FROM ORD TO OMA, HAD E1 AND E2 FADEC AB FAILED AND E1 AND E2 ADC FAILED.  CREW DECLARED EMERGENCY AND LANDED SAFELY.  DECLARED EMERGENCY AND LANDED SAFELY.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTED DRAIN LINES AND FOUND NO VISABLE MOISTURE.  PERFORMED OPERATIONAL CHECK OF ADC SYSTEMS, NO DEFECTS NOTED.  PERFORMED ENGINE RUNS.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
